Journal of Applied Mathematics and Physics

Journal of Applied Mathematics and Physics

ISSN Print: 2327-4352
ISSN Online: 2327-4379
www.scirp.org/journal/jamp
E-mail: jamp@scirp.org
"Extrapolation of Explicit DIMSIMs of High Order to Solve the Ordinary Differential Equations"
written by Ali J. Kadhim, Annie Gorgey,
published by Journal of Applied Mathematics and Physics, Vol.7 No.12, 2019
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
No relevant information.
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top